# SDR VNAA2016082400028

- Difficulty date: August 24, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 32,491 hours, 23,416 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM LEFT AND RIGHT SIDES CRACKED AT RBL 11 AND LBL 11.  MAINTENANCE PERFORMED A MAJOR REPAIR IAW AMM.
